# SDR DALA2020021401140

- Difficulty date: February 13, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 63,141 hours, 34,883 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 695-750
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MID CARGO COMPT LOWER DOOR JAMB STA 695 TO 750 MRB 53-122-02 (CCC) SUMMARY OF NR 00206. LEVEL CORROSION II. MID CARGO COMPT LOWER DOOR JAMB STA 695 TO 750 WAS REPAIRED PER MD90 SRM VOL I 53-60- 02 FIG 9. SRM VOL II 51-10-03 PAR 21, 14 AND 26. (MRB 53-122-02) (1488715)
